Jump to content
Important Survey - Please Participate ×

Horrible Klonopin Withdrawl


[ma...]

Recommended Posts

My doctor prescribed me klonopin .1mg twice daily due to a reaction i had to a asthma medication. I only took .1mg day for 3 months and tapered off. It was not easy but i was doing ok at 8 weeks off. I believe due to that withdrawl my heart rate suddenly with crazy so i went to the er. That was a bad move i now realize. They gave me ativan i now know was a mistake. I feel like that has set me back to day 1 in withdrawl but much worse. Im now exactly 8 weeks benzo free and doing horrible. I need some support please. I fell no progress this time at 8 weeks. Am i expecting too much too early?
Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member.  I'm sorry you're going through this now, but a fast heart rate and/or palpitations is very common in withdrawal.  It will pass, eventually.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Post Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...